I’m not sure I can answer your question but I didn’t want to read and run - and also I hope by replying I can bump your post up on people’s in boxes and someone else might be able to help more.
I was 49 when I had chemo, radiotherapy and then started Tamoxifen. My periods stopped after my first chemo and I’ve not had another one since. I was much closer to “menopause age” than you are, so I don’t really understand if all the drugs just stopped my periods or whether a natural menopause kicked in early as a result. I’ve asked doctors but nobody has been able to answer my question!
I know from a friend who had BC when she was about your age that her periods did return, and I have also seen such reports on forums.
Maybe call your BCN for some advice? Or ask at your next appointment, it’s a good question.
Very best wishes to you as you recover from treatment.
Hi, I'm just looking for some advice please......I finished chemo on 23rd July and radiotherapy on 12th September....I last had a period on 13th June and have had some hot flushes, night sweats and have sore joints.....am I going through early menopause? (I am 38) just wondering if all these things will subside and my periods will come back? Any advice is much appreciated